A strong limit theorem for sequences of blockwise and pairwise $m$-dependent random variables
Bull. Korean Math. Soc. 2011 Vol. 48, No. 2, 343-351
https://doi.org/10.4134/BKMS.2011.48.2.343
Printed March 1, 2011
Van Thanh Le and Ngoc Anh Vu
Vinh University, Vinh University
Abstract : In this paper, we establish a Marcinkiewicz-Zygmund type strong law for sequences of blockwise and pairwise $m$-dependent random variables. The sharpness of the results is illustrated by an example.
Keywords : blockwise quasiorthogonal random variables, blockwise and pairwise $m$-dependent random variables, strong law of large numbers
MSC numbers : 60F15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd